PRODUCT INFORMATION
Medicinal and non-medicinal ingredients Paracetamol 325 mg, Phenylephrine Hydrochloride 5 mg, Chlorpheniramine Maleate 2 mg, Dextromethorphan Hydrobromide 10 mg.
Therapeutic indication For temporary relief from the symptoms of the common cold and flu such as nasal congestion, headaches, muscular aches, fever, body aches and pains, sore throat, dry irritating coughs, stuffy, runny noses.
Dosage form Tablet
Licence number 2023/23